Items where Author is "Pituk, Mihály"
Group by: Item Type | No Grouping Number of items: 12. Lipták, György and Pituk, Mihály and Hangos, Katalin (2019) Modelling and stability analysis of complex balanced kinetic systems with distributed time delays. Journal of Process Control, 84. pp. 13-23. Pituk, Mihály and Pötzsche, Christian (2019) Ergodicity in nonautonomous linear ordinary differential equations. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 479. pp. 1441-1455. ISSN 0022-247X Garab, Ábel and Pituk, Mihály and Stavroulakis, Ioannis (2019) A sharp oscillation criterion for a linear delay differential equation. APPLIED MATHEMATICS LETTERS, 93. pp. 58-65. ISSN 0893-9659 Pituk, Mihály and Pötzsche, Christian (2018) Ergodicity beyond asymptotically autonomous linear difference equations. APPLIED MATHEMATICS LETTERS, 86. pp. 149-156. ISSN 0893-9659 Pituk, Mihály (2018) A Perron type theorem for positive solutions of functional differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2018 (57). pp. 1-11. ISSN 1417-3875 Lipták, György and Hangos, Katalin M. and Pituk, Mihály and Szederkényi, Gábor (2018) Semistability of complex balanced kinetic systems with arbitrary time delays. SYSTEMS & CONTROL LETTERS, 114. pp. 38-43. ISSN 0167-6911 Győri, István and Pituk, Mihály (2016) Asymptotic formulas for a scalar linear delay differential equation. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (72). pp. 1-14. ISSN 1417-3875 Pituk, Mihály (2016) The local spectral radius of a nonnegative orbit of compact linear operators. Mathematica Slovaca. ISSN 0139-9918, ESSN: 1337-2211 (In Press) Chieocan, Rotchana and Pituk, Mihály (2015) Weighted limits for Poincaré difference equations. APPLIED MATHEMATICS LETTERS. ISSN 0893-9659 (In Press) Pituk, Mihály (2013) Large time behavior of a linear difference equation with rationally non-related delays. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. ISSN 0022-247X (In Press) Pituk, Mihály (2012) A limit boundary value problem for a nonlinear difference equation. COMPUTERS AND MATHEMATICS WITH APPLICATIONS. ISSN 0898-1221 (In Press) Győri, István and Hartung, Ferenc and Horváth, László and Horváth Bokor, Rózsa and Pituk, Mihály and Slezák, Bernát (2008) Differenciál- és differenciaegyenletek kvalitatív és kvantitatív elmélete alkalmazásokkal = Qualitative and quantitative theory of differential and difference equations with applications. Project Report. OTKA. |